# SDR CHQA201100300

- Difficulty date: July 25, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N290SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145474
- Aircraft time: 23,884 hours, 22,603 cycles
- Engine: Allsn AE3007A
- Engine time: 18,839 hours, 16,635 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE CHANNEL OF THE CARGO FRAME AT FRAME 66 BETWEEN STRINGER 17L AND 18L. MAINTENANCE REPAIRED THE CHANNEL CARGO FRAME AT FRAME 66 BETWEEN STRINGER 17L AND 18L IN ACCORDANCE WITH ETD 2011-145-102616.
